Cookies?
Library Header Image
LSE Research Online LSE Library Services

Pricing of contingent claims in a two-dimensional model with random dividends

Gapeev, Pavel V. and Jeanblanc, Monique (2009) Pricing of contingent claims in a two-dimensional model with random dividends. International Journal of Theoretical and Applied Finance, 12 (8). pp. 1091-1104. ISSN 0219-0249

Full text not available from this repository.

Abstract

We study a model of a financial market in which two risky assets are paying dividends with rates changing their initial values to other constant ones when certain events occur. Such events are associated with the first times at which the value processes of issuing firms, modeled by geometric Brownian motions, fall to some prescribed levels. The asset price dynamics are described by exponential diffusion processes with random drift rates and independent driving Brownian motions. We derive closed form expressions for rational values of European contingent claims, under full and partial information.

Item Type: Article
Official URL: http://ejournals.wspc.com.sg/ijtaf/ijtaf.shtml
Additional Information: © 2009 World Scientific Publishing Co.
Library of Congress subject classification: H Social Sciences > HF Commerce
H Social Sciences > HG Finance
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Mar 2010 14:23
URL: http://eprints.lse.ac.uk/27624/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only